# SDR 8G9R202506090620

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N406BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1105
- Aircraft time: 3,867 hours, 2,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 1105
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TANK FWD BULKHEAD IS CRACKED AROUND LH UPLOCK ACTUATOR SPIGOT MOUNTING HOLE. SKIN CRACKED BEHIND RH & LH UPLOCK SPIGOT IN WATER SYSTEM AT APPROX FS371.5 AND RBL 16.6 , FS371.5 AND LBL 16.6 BETWEEN FASTENER HOLE AND NUTPLATE RIBITS
